# SDR HALA2018062000289

- Difficulty date: June 19, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 93,963 hours, 36,289 cycles
- Engine: Ge CF680A2
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Mec
- Part number: 8063508
- Part serial: 40772
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE DID NOT REDUCE TO IDLE ON INITIAL DESCENT,  FL370 - 11,000, CORRECTED ITSELF FOR FINAL DESCENT N1 53.0 & N2 80.9,  FF 1.2.    REMOVED & REPLACED THE RT ENGINE MEC IAW AMM 73-21-01-404-032-G00, UP TO STOP 2E(14)(C) COMPLETED UP TO STEPS 2F(9). COMPLETED 73-21-01-404-032-G00.  PERFORMED TEST 5,6&11 OK FOR SERVICE. LEAK CHECKED OK.
